# SDR 04FDEA001056

- Difficulty date: April 22, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N283FE
- Make and model: Boeing 727-200
- Aircraft serial: 22350
- Aircraft time: 36,772 hours, 26,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE SKIN DENTED BS 1125 BELOW LAP AT STR 20L. DENT ON SKIN AT BS 1125 BELOW LAP AT STR 20L WAS FOUND TO BE OUT OF LIMITS, CUT OUT   DAMAGE & REPAIRED SKIN PER SRM 53-30-3  FIG 5.
